PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

The theorems characterizing the positive quadrant dependence models and Lancaster distributions

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we consider the characterizing theorems for positive quad-rant dependence model with bivariate variables (X, Y) and Lancaster bivariate probabil-ity distributions. They arę characterized by the marginal distributions and the regression functions E(Y \ X = x), E(X \ Y = y), for some simple model, and, by E(Yi \ X = x), E(Xi | Y = y), i = 1,2,..., for generalizations. In this paper, some connections with copulas, has been also considered.
Wydawca
Rocznik
Strony
951--962
Opis fizyczny
Bibliogr. 8 poz.
Twórcy
  • Department of Applied Mathematics, Warsaw Agricultural University, Nowoursynowska 166, 02-776 Warszawa, Poland, konfur@wp.pl
Bibliografia
  • [1] D. W. K. Amblard and D. Girard, Symmetry and dependence properties within a semiparametric family of bivariate copulas, Nonparametric Statistics 14 (2002), 715-727.
  • [2] D. W. K. Amblard and D. Girard, Estimation procedures for semiparametric family of bivariate copulas, J. Comput. Graph. Statist. 14 (2005), 1-15.
  • [3] P. J. Brown, A criterion for the diagonal expansion of the second-order probability distribution in orthogonal polynomials, IRE Trans. Inf. Th. IT-4 (1958), 172.
  • [4] D. L. Buja, Remarks on functional canonical variates, alternating least squares and ACE, Ann. Statist. 18 (1990), 1032-1069.
  • [5] A. E. Koudou, Lancaster bivariate probability distributions with Poisson, negative binomial and gamma margins, Sociedad de Estadistica e Investigacion Operativa, Test 7 (1998), 95-110.
  • [6] E. L. Lehmann, Some concept of dependence, Ann. Math. Statist. 37 (1968), 1137-1153.
  • [7] J. Mielniczuk, Bivariate densities having diagonal expansion revisited, IPI PAN preprint 853 (1998), 1-28.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA5-0022-0022
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.